MAUDE Adverse Event Report: ZIMMER BIOMET, INC. SEGMENTAL FLUTED STEM EXTENSION STRAIGHT PRECOAT; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. SEGMENTAL FLUTED STEM EXTENSION STRAIGHT PRECOAT; PROSTHESIS, KNEE
Catalog Number 00585205019
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 06/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: 00585004202 - distal femoral xt component size b right use with polyethylene insert xt size b use with xt only for cemented use only in the u.S.A.- 64601440.00585007012 - femoral hinge service kit size b - 63189942.00585204135 - stem collar 35 mm o.D.For use with 17 mm - 19 mm diameter segnmental stems - 64426609.00585204035 - stem collar 35 mm o.D.For use with 16 mm or smaller diameter segmental stems - 64875691.00585001296 - polyethylene insert xt size b use with distal femoral xt size b use with xt only - 64535490.00585002014 - articular surface with segmental hinge post size b 14 mm height - 63865581.G2: foreign country: australia.H6: mechanical (g04) - stem.Customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent a knee surgery.Subsequently, the patient underwent a revision due to femoral loosening approximately 4 years post-op.The femoral side and poly was exchanged.Attempts have been made and all available information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; g1; g3; g6; h1; h2; h3; h6; h10.The event cannot be confirmed.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.Review of complaint history found no additional related issues for this item and the reported part and lot combination.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
SEGMENTAL FLUTED STEM EXTENSION STRAIGHT PRECOAT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22668493
Report Number0001822565-2025-02743
Device Sequence Number11691448
Product Code KRO
UDI-Device Identifier00889024197800
UDI-Public(01)00889024197800(17)280430(10)64002136
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K070978
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number00585205019
Device Lot Number64002136
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2025
Supplement Date Received by Manufacturer10/27/2025
Initial Report FDA Received Date07/30/2025
Supplement Report FDA Received Date10/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/02/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale